Dmitry Vorotnikov
Title
Cited by
Cited by
Year
Topological approximation methods for evolutionary problems of nonlinear hydrodynamics
VG Zvyagin, DA Vorotnikov
Walter de Gruyter, 2008
1062008
A new optimal transport distance on the space of finite Radon measures
S Kondratyev, L Monsaingeon, D Vorotnikov
Advances in Differential Equations 21 (11/12), 1117-1164, 2016
862016
Multiscale Tikhonov-total variation image restoration using spatially varying edge coherence exponent
VBS Prasath, D Vorotnikov, R Pelapur, S Jose, G Seetharaman, ...
IEEE Transactions on Image Processing 24 (12), 5220-5235, 2015
552015
Trajectory and global attractors of the boundary value problem for autonomous motion equations of viscoelastic medium
DA Vorotnikov, VG Zvyagin
Journal of Mathematical Fluid Mechanics 10 (1), 19-44, 2008
362008
Weak solutions for a bioconvection model related to Bacillus subtilis
D Vorotnikov
Communications in Mathematical Sciences 12, 545-563, 2014
332014
Approximating-topological methods in some problems of hydrodynamics
VG Zvyagin, DA Vorotnikov
Journal of Fixed Point Theory and Applications 3 (1), 23-49, 2008
312008
Dissipative solutions for equations of viscoelastic diffusion in polymers
DA Vorotnikov
Journal of mathematical analysis and applications 339 (2), 876-888, 2008
292008
On the existence of weak solutions for the initial-boundary value problem in the Jeffreys model of motion of a viscoelastic medium
DA Vorotnikov, VG Zvyagin
Abstract and Applied Analysis 2004, 2004
292004
Weighted and well-balanced anisotropic diffusion scheme for image denoising and restoration
VBS Prasath, D Vorotnikov
Nonlinear Analysis: Real World Applications 17, 33-46, 2014
272014
Uniform attractors for non-autonomous motion equations of viscoelastic medium
DA Vorotnikov, VG Zvyagin
Journal of mathematical analysis and applications 325 (1), 438-458, 2007
252007
On a system of adaptive coupled PDEs for image restoration
VBS Prasath, D Vorotnikov
Journal of mathematical imaging and vision 48 (1), 35-52, 2014
242014
Global generalized solutions for Maxwell-alpha and Euler-alpha equations
D Vorotnikov
Nonlinearity 25, 309, 2012
242012
On the existence of weak stationary solutions of a boundary value problem in the Jeffreys model of the motion of a viscoelastic medium
DA Vorotnikov
Izvestiya Vysshikh Uchebnykh Zavedenii. Matematika, 13-17, 2004
22*2004
Asymptotic behavior of the non-autonomous 3D Navier–Stokes problem with coercive force
D Vorotnikov
Journal of Differential Equations 251 (8), 2209-2225, 2011
202011
A fitness-driven cross-diffusion system from population dynamics as a gradient flow
S Kondratyev, L Monsaingeon, D Vorotnikov
Journal of Differential Equations 261 (5), 2784-2808, 2016
162016
Analysis of adaptive forward-backward diffusion flows with applications in image processing
VBS Prasath, JM Urbano, D Vorotnikov
Inverse Problems 31 (10), 105008, 2015
132015
On the solvability of the initial-value problem for the motion equations of nonlinear viscoelastic medium in the whole space
DA Vorotnikov, VG Zvyagin
Nonlinear Analysis: Theory, Methods & Applications 58 (5-6), 631-656, 2004
122004
On the convergence of solutions of the regularized problem for motion equations of Jeffreys viscoelastic medium to solutions of the original problem
DA Vorotnikov, VG Zvyagin
Journal of Mathematical Sciences 144 (5), 4398-4408, 2007
11*2007
On the trajectory and global attractors for the equations of motion of a viscoelastic medium
DA Vorotnikov, VG Zvyagin
Uspekhi Mat. Nauk 61 (1), 368-370, 2006
10*2006
Weak solvability for equations of viscoelastic diffusion in polymers with variable coefficients
DA Vorotnikov
Journal of Differential Equations 246 (3), 1038-1056, 2009
92009
The system can't perform the operation now. Try again later.
Articles 1–20